Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

January 26, 2021Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 26, 2021, 5:31 AM EST for Coweta County, Fayette County, Georgia. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 26, 2021, 5:31 AM EST (10:31 UTC)
Expired
Jan 26, 2021, 6:15 AM EST
In force
44 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 10 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 26, 5:40 AM ESTTSTM WND DMG2 Wsw Newnan, GAA COUPLE TREES REPORTED DOWN WSW OF NEWNAN AROUND OLD CORINTH RD
Jan 26, 5:50 AM ESTTSTM WND DMG4 Sw Turin, GAA COUPLE TREES REPORTED DOWN NEAR HWY 54, SW OF SHARPSBURG
Jan 26, 6:04 AM ESTTSTM WND DMG1 Nnw Brooks, GAREPORT OF AN OLDER BARN BLOWN DOWN NEAR THE INTERSECTION OF MORGAN MILL RD AND WHITE WATER RD.
Jan 26, 6:05 AM ESTTSTM WND DMGHaralson, GAREPORT OF A TREE BLOWN DOWN IN HARALSON ALONG HWY 74.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

049 
WWUS82 KFFC 261031
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
531 AM EST Tue Jan 26 2021
 
GAZ042-052>054-056-261115-
Fayette GA-Coweta GA-Carroll GA-Heard GA-Spalding GA-
531 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...COWETA...SOUTHERN
CARROLL...NORTHEASTERN HEARD AND WESTERN SPALDING COUNTIES UNTIL 615
AM EST...

At 530 AM EST...a strong thunderstorm was over Powers Crossroads, or
9 miles west of Newnan...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Grantville,
Whitesburg, Brooks, Moreland, Sharpsburg, Turin, Haralson, Woolsey,
East Newnan, Corinth, Plant Yates, Starrs Mill, Inman, Cannongate and
Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3348 8504 3347 8439 3342 8440 3341 8439
      3336 8440 3335 8436 3320 8436 3320 8439
      3321 8440 3320 8450 3322 8451 3322 8465
      3323 8465 3322 8469 3323 8470 3322 8485
      3321 8485 3323 8487 3322 8505
TIME...MOT...LOC 1030Z 272DEG 44KT 3333 8495 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 26, 5:27 AM EST, 4 minutes earlier.

Area forecast discussion, Jan 26, 5:27 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
527 AM EST Tue Jan 26 2021

.UPDATE...
Cancelled the remainder of the TOR Watch. The strongest storms
have now moved south of that Watch area. The tornado threat has
lessened, but an isolated damaging wind gust cannot be ruled out.
Locally heavy rainfall will also continue to be possible.

&&

.PREV DISCUSSION... /Issued 416 AM EST Tue Jan 26 2021/

UPDATE...
Cleared Haralson, Polk and Cherokee Counties for the TOR Watch.

PREV DISCUSSION... /Issued 337 AM EST Tue Jan 26 2021/

UPDATE...
Removed Floyd and Bartow counties from the TOR Watch.

PREV DISCUSSION... /Issued 245 AM EST Tue Jan 26 2021/

SHORT TERM /Today through Wednesday/...

A warm front currently remains entrenched across far NE Georgia this
morning. Meanwhile, a cold front is moving across central
Mississippi. Do expect the warm front to finally push north of the
CWA this morning as the front approaches the state. The front is
expected to approach NW portions of the state around 12Z this morning
and move slowly south. The front should eventually become parallel
to the mid level flow and stall south of the Interstate 20 corridor.
Models continue to prog a low pressure wave developing across the
northern Gulf and moving east along the stalled boundary on
Wednesday.

Strong storms have developed out ahead of the cold front across
central Alabama. These storms will continue train into northern
portions of the CWA early this morning while dropping slowly south.
Parameters remain favorable for strong storms, including rotating
thunderstorms capable of producing a tornado. MUCAPE values between
500-1000 J/KG are present along and ahead of the current line, while
the 0-6km shear values range 60-70kt. In addition, there is some
support in the 250mb range with a 90kt jet streak. The main area of
concern is across portions of NW Georgia this morning, closest to
the instability and forcing. Any threat for stronger storms will
shift southward later this morning and early afternoon across
southern portions of the CWA ahead of the cold front. Main hazards
from severe storms today will be damaging wind gusts, especially
within any bowing segments. However, a few tornadoes are possible,
especially during the early half of the day when the shear is
strongest. Locally heavy rainfall will also be possible.

NListemaa

LONG TERM /Wednesday Night through Monday/...

Rain will be exiting at the start of the period as a cold front
clears the area to the east. A brief window will exist late
Wednesday night/early Thursday morning where perhaps a few light
snow showers could be mustered in the northeast Georgia mountains.
With very limited moisture, accumulations are not a concern at
this point.

High pressure will build into the area for Thursday. Temperatures
will dip several degrees below normal with highs ranging from the
40s north to mid 50s south. After a cold Friday morning,
temperatures will begin a quick rebound as the surface high shifts
eastward and southerly flow returns. As such, temperatures will
return back to normal by Friday and Saturday. Saturday appears
largely dry at this point, but this will quickly change overnight
and into Sunday morning as low pressure quickly moves into the Ohio
Valley and drags a cold front into the area. Some timing
discrepancies remain with the GFS representing a faster solution,
but Sunday will be on the wet side. Thunder was not added at this
point given low confidence on much in the way of instability. Drier
conditions should return by early next week behind this system.

RW

AVIATION...
06Z Update...
Main issue will be a line of showers and potentially thunderstorms
moving through early this morning. Have sped up the timing by a
few hours matching up with current radar trends. MVFR cigs have
settled across the area this morning, not confident that IFR will
be widespread...thinking more patchy. Gusty SW winds. Winds should
turn more to the NW during the early evening.

//ATL Confidence...06Z Update...
MED confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  51  58  34 /  70  80  80  20
Atlanta         69  52  59  33 /  40  80  80   5
Blairsville     64  45  55  28 /  20  60  70  30
Cartersville    68  49  60  30 /  20  70  70   5
Columbus        74  56  64  36 /  80  90  90   0
Gainesville     68  50  57  33 /  40  70  80  20
Macon           75  56  62  36 /  70  80  90   0
Rome            69  49  60  32 /  20  60  60   5
Peachtree City  71  51  60  32 /  70  80  90   0
Vidalia         76  62  65  40 /  70  80  80   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Jan 26, 3:20 AM EST, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
320 AM EST Tue Jan 26 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
320 AM EST Tue Jan 26 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Some strong to severe thunderstorms are possible early this
morning ahead of a cold front for parts of north Georgia and west
central Georgia. The primary threats will be strong to damaging
wind gusts and the risk for a brief tornado. Locally heavy
rainfall will also be possible. A risk for isolated severe storms
with damaging wind gusts may continue in central Georgia into this
afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Thunderstorm potential continues across mainly central Georgia Tuesday
afternoon through Wednesday. The main threats will be gusty winds
and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but
spotters are encouraged to send any reports of severe weather.

In the hours before

Special weather statement, Jan 26, 2:32 AM EST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 AM EST Tue Jan 26 2021

GAZ014-021-022-032-033-260800-
Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Forsyth GA-
232 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...NORTH
FULTON...NORTHERN COBB...SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES
UNTIL 300 AM EST...

At 232 AM EST...a line of strong thunderstorms was along a line
extending from near Holly Springs to Kennesaw State University to
Lost Mountain Park...and moving east at 60 mph.

  HAZARD...40 to 50 mph wind and frequent cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Marietta, Canton, Cumming, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Milton, Kennesaw, Woodstock, Sugar Hill, Holly
Springs, Free Home, Fair Oaks, Mount Bethel, Hickory Flat, Drew, Coal
Mountain and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect for parts of the area. Continue to
monitor NOAA Weather Radio...weather.gov or other media outlets for
further statements or possible warnings on these storms.

LAT...LON 3437 8399 3416 8407 3399 8420 3400 8424
      3396 8428 3397 8434 3394 8435 3390 8470
      3421 8448
TIME...MOT...LOC 0732Z 251DEG 54KT 3420 8447 3403 8455 3392 8467

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jan 26, 2:56 AM EST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 AM EST Tue Jan 26 2021

GAZ022-023-034-260830-
Hall GA-Forsyth GA-Gwinnett GA-
256 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...FORSYTH AND
NORTHERN GWINNETT COUNTIES UNTIL 330 AM EST...

At 256 AM EST...a line of strong thunderstorms was along a line
extending from near Oscarville to Buford Dam-Lake Lanier Parks to
near Brookwood...and moving east at 65 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Sugar Hill, Buford, Flowery Branch, Oakwood, Lula,
Gillsville, Rest Haven, Candler, Buford Dam-Lake Lanier Parks,
Aqualand Park, Chestatee, Chestnut Mountain, Oscarville, Road
Atlanta-Lanier Speedway and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3441 8365 3440 8366 3436 8367 3435 8365
      3432 8365 3430 8362 3418 8376 3413 8382
      3408 8414 3429 8404 3440 8367
TIME...MOT...LOC 0756Z 251DEG 58KT 3425 8401 3416 8405 3410 8413

WIND...40MPH
Special weather statement, Jan 26, 3:14 AM EST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 AM EST Tue Jan 26 2021

GAZ030-041-260915-
Polk GA-Haralson GA-
314 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND NORTHERN HARALSON
COUNTIES UNTIL 415 AM EST...

At 312 AM EST...strong thunderstorms with heavy rain were occuring
over areas that saw previous heavy rain earlier this morning. Be
prepared in case a flash flood warning is issued.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Cedartown, Rockmart, Aragon, Fish Creek, Felton, Eubank Lake, Esom
Hill, Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3408 8514 3408 8512 3410 8510 3410 8505
      3408 8505 3408 8493 3395 8500 3395 8505
      3390 8505 3390 8504 3389 8503 3386 8505
      3380 8537 3399 8540
TIME...MOT...LOC 0812Z 251DEG 58KT 3391 8534
Special weather statement, Jan 26, 3:37 AM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 AM EST Tue Jan 26 2021

GAZ021-031-032-260930-
Cobb GA-Cherokee GA-Paulding GA-
337 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COBB...SOUTHWESTERN
CHEROKEE AND PAULDING COUNTIES UNTIL 430 AM EST...

At 335 AM EST...strong thunderstorms with heavy rain were occuring
over areas that saw previous heavy rain earlier this morning. Be
prepared to take action in case a flood warning is issued.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Marietta, Dallas, Kennesaw, Woodstock, Acworth, Hiram, Braswell,
Yorkville, White Water Park, Burnt Hickory Ridge, Sweat Mountain,
Lost Mountain Park, Oak Grove, Kennesaw State University, Lebanon,
Cross Roads, Due West, Sandy Plains, New Hope and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3395 8498 3402 8495 3408 8474 3408 8466
      3411 8466 3417 8443 3411 8439 3411 8442
      3405 8442 3398 8438 3383 8504 3390 8504
      3390 8505 3395 8505
TIME...MOT...LOC 0835Z 251DEG 58KT 3403 8490
Special weather statement, Jan 26, 5:09 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 AM EST Tue Jan 26 2021

GAZ052-053-066-261045-
Coweta GA-Troup GA-Heard GA-
509 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...NORTHERN TROUP
AND HEARD COUNTIES UNTIL 545 AM EST...

At 507 AM EST...a strong thunderstorm was over Big Springs, or 8
miles east of Wedowee...moving east at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Franklin, Hogansville, Ephesus, Centralhatchee, Corinth, Powers
Crossroads, Handy, Roosterville, Waresville, Frolona, Texas, Plant
Wansley, Harrisonville, Hillcrest, Wares Crossroads and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3343 8516 3343 8502 3344 8499 3344 8494
      3345 8493 3345 8487 3308 8487 3312 8523
      3340 8529 3342 8529
TIME...MOT...LOC 1007Z 273DEG 40KT 3327 8535

WIND...50MPH
Special weather statement, Jan 26, 5:31 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 AM EST Tue Jan 26 2021

GAZ042-052>054-056-261115-
Fayette GA-Coweta GA-Carroll GA-Heard GA-Spalding GA-
531 AM EST Tue Jan 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...COWETA...SOUTHERN
CARROLL...NORTHEASTERN HEARD AND WESTERN SPALDING COUNTIES UNTIL 615
AM EST...

At 530 AM EST...a strong thunderstorm was over Powers Crossroads, or
9 miles west of Newnan...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Grantville,
Whitesburg, Brooks, Moreland, Sharpsburg, Turin, Haralson, Woolsey,
East Newnan, Corinth, Plant Yates, Starrs Mill, Inman, Cannongate and
Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3348 8504 3347 8439 3342 8440 3341 8439
      3336 8440 3335 8436 3320 8436 3320 8439
      3321 8440 3320 8450 3322 8451 3322 8465
      3323 8465 3322 8469 3323 8470 3322 8485
      3321 8485 3323 8487 3322 8505
TIME...MOT...LOC 1030Z 272DEG 44KT 3333 8495

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 8:17 PM ESTSpecial Weather StatementFFCCatoosa, Walker28 min
Jan 25, 10:36 PM ESTSpecial Weather StatementFFCChattooga24 min
Jan 25, 10:59 PM ESTSpecial Weather StatementFFCGordon31 min
Jan 26, 1:19 AM ESTSpecial Weather StatementFFCPolk26 min
Jan 26, 1:45 AM ESTSpecial Weather StatementFFCPaulding30 min
Jan 26, 2:07 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding38 min
Jan 26, 2:15 AM ESTTornado WarningFFCCherokee, Cobb, Paulding15 min
Jan 26, 2:32 AM ESTSpecial Weather StatementFFCCobb, Forsyth28 min
Jan 26, 2:56 AM ESTSpecial Weather StatementFFCHall34 min
Jan 26, 3:14 AM ESTSpecial Weather StatementFFCPolk61 min
Jan 26, 3:37 AM ESTSpecial Weather StatementFFCCobb, Paulding53 min
Jan 26, 5:09 AM ESTSpecial Weather StatementFFCHeard36 min
Jan 26, 5:34 AM ESTSevere Thunderstorm WarningFFCCoweta, Fayette41 min
Jan 26, 6:04 AM ESTSpecial Weather StatementFFCHenry, Spalding41 min
Jan 26, 6:06 AM ESTSpecial Weather StatementFFCMeriwether, Pike39 min
Jan 26, 6:09 AM ESTSevere Thunderstorm WarningFFCFayette, Spalding33 min
Jan 26, 6:28 AM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding32 min
Jan 26, 8:14 AM ESTRiver Flood WarningFFCForsyth5 hr
Jan 26, 11:18 AM ESTSpecial Weather StatementFFCTwiggs27 min
Jan 26, 12:01 PM ESTSpecial Weather StatementFFCLaurens29 min
Jan 26, 12:50 PM ESTRiver Flood WarningFFCForsyth, Fulton24 hr
Jan 26, 1:15 PM ESTSpecial Weather StatementFFCEmanuel, Johnson45 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.